# SDR HNAA2019123000399

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,350 hours, 43,447 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF ATTEMPT, WHEN THRUST LEVERS WERE SET TO TAKEOFF THRUST,  HEAVY SMOKE APPEARED IN THE COCKPIT.  ONCE THRUST LEVERS WERE MOVED BACK TO IDLE, SMOKE CLEARED.  MX TROUBLESHOT ISSUES AND DETERMINED TO BE THE NR 1 ENGINE BLEED SYSTEM,  WHEN THRUST LEVERS ARE ADVANCED.
